Discussions By Condition: Medical Stories

after effects

Posted In: Medical Stories 0 Replies
  • Posted By: clinickay
  • May 13, 2007
  • 05:42 PM

Hi, I was very ill 8 years ago. In ICU for 3 weeks due to an adverse reaction to a painkiller (nolotil,for broken wrist). I had agranulocytosis/sepsis and various other things. Since then I suffer from arthritis (not too bad) asthma (sometimes bad)and patches of psoriasis on the scalp, nails and slight patches on the arms and legs. My question is-could the agressive prolonged medication I was given ,thankfully,in ICU have caused this? Thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?